American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14H99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Elisa Gorla. The general hyperplane section of a curve. Trans. Amer. Math. Soc. 358 (2006) 819-869. MR 2177042.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Daniel Giaimo. On the Castelnuovo-Mumford regularity of connected curves. Trans. Amer. Math. Soc. 358 (2006) 267-284. MR 2171233.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Claus Scheiderer. Sums of squares of regular functions on real algebraic varieties. Trans. Amer. Math. Soc. 352 (2000) 1039-1069. MR 1675230.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] S. Pumplün. Composition algebras over rings of genus zero. Trans. Amer. Math. Soc. 351 (1999) 1277-1292. MR 1422907.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Letterio Gatto and Fabrizio Ponza. Derivatives of Wronskians with applications to families of special Weierstrass points. Trans. Amer. Math. Soc. 351 (1999) 2233-2255. MR 1615963.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Holger P. Petersson. Composition algebras over algebraic curves of genus zero . Trans. Amer. Math. Soc. 337 (1993) 473-493. MR 1108613.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Jeanne Duflot and Rick Miranda. The Gaussian map for rational ruled surfaces . Trans. Amer. Math. Soc. 330 (1992) 447-459. MR 1061775.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Jerry L. Muhasky. The differential operator ring of an affine curve . Trans. Amer. Math. Soc. 307 (1988) 705-723. MR 940223.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] S. A. Broughton. The homology and higher representations of the automorphism group of a Riemann surface . Trans. Amer. Math. Soc. 300 (1987) 153-158. MR 871669.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Joe Harris. Theta-characteristics on algebraic curves . Trans. Amer. Math. Soc. 271 (1982) 611-638. MR 654853.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] J. Morrow and H. Rossi. Canonical embeddings . Trans. Amer. Math. Soc. 261 (1980) 547-565. MR 580902.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Oscar Zariski. Generalized weight properties of the resultant of $n+1$ polynomials in $n$ indeterminates . Trans. Amer. Math. Soc. 41 (1937) 249-265. MR 1501900.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] R. C. Bullock. Non-conjugate osculating quadrics of a curve on a surface . Trans. Amer. Math. Soc. 35 (1933) 518-531. MR 1501699.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] J. L. Walsh. On the location of the roots of the Jacobian of two binary forms, and of the derivative of a rational function . Trans. Amer. Math. Soc. 24 (1922) 31-69. MR 1501212.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Virgil Snyder and F. R. Sharpe. The construction of algebraic correspondences between two algebraic curves . Trans. Amer. Math. Soc. 22 (1921) 31-40. MR 1501157.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Leonard Eugene Dickson. The groups of Steiner in problems of contact . Trans. Amer. Math. Soc. 3 (1902) 38-45. MR 1500585.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Arthur Sullivan Gale. On the rank, order and class of algebraic minimum curves . Trans. Amer. Math. Soc. 3 (1902) 451-466. MR 1500613.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Leonard Eugene Dickson. Errata: ``The groups of Steiner in problems of contact'' [Trans.\ Amer.\ Math.\ Soc. {\bf 3} (1902), no. 1, 38--45; 1500585] . Trans. Amer. Math. Soc. 3 (1902) 500. MR 1500454.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Leonard Eugene Dickson. The groups of Steiner in problems of contact. II . Trans. Amer. Math. Soc. 3 (1902) 377-382. MR 1500607.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Henry S. White. Conics and cubics connected with a plane cubic by certain covariant relations . Trans. Amer. Math. Soc. 1 (1900) 1-8. MR 1500517.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1